# SDR UIEA2025080501089

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 101,554 hours, 16,376 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED REJECTED, #1 ENG 2.5-3.0 BELOW REQ T/O THRUST. EGT #1 EXCEED 952 SOLID RED BOX AROUND EGT. RED BOX FOR 5 SECONDS( MX IN WORK WHILE IN AOGM FOR RTO ENG 1 EGT LIMIT. AOGM ETR: 10AUG25 )
